# SDR EIA2000306

- Difficulty date: December 10, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Failed
- Location: Nr 4 Eng Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PANC - FLT 1302 - NR 4 ENGINE EPR INDICATOR FAIL FLAG APPEARED AND AIRCRAFT LOST DIRECTIONAL STEERING DUE TO UNRELIABLE EPR INDICATION.  ALL OTHER ENGINE PARAMETERS NORMAL.  NR 4 ENGINE INSPECTED FOR FOD, NO ABNORMALITIES FOUND.  (M)
